MAUDE Adverse Event Report: INMODE LTD. VASCULAZE; GEX

INMODE LTD. VASCULAZE; GEX
Model Number AG605988A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is ongoing.
 
Event or Problem Description
Full thickness burn on posterior leg following treatment with vasculaze.
 
Additional Manufacturer Narrative
12-nov-2025: follow up report is submitted with investigation conclusions.The device was inspected and no technical issues were revealed.The root cause was attributed to several user errors: firing over an existing bruise, which absorbed all the light energy and caused a burn.This was most likely combined with additional technique-related errors, such as firing without full contact or insufficient amount of coupling gel, making the energy accumulate at the surface.The clinic received a retraining and the patient healed.
 
Event or Problem Description
Full thickness burn on posterior leg following treatment with vasculaze.

Brand Name
VASCULAZE
Common Device Name
GEX
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key23179583
Report Number3010511300-2025-00916
Device Sequence Number9146130
Product Code GEX
UDI-Device Identifier07290019863168
UDI-Public07290019863168
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K251632
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection,Patient Monitoring,Notification,Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberAG605988A
Device Catalogue NumberAG613079A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale
Patient RaceWhite